# SDR MALA010369

- Difficulty date: March 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON THE VHF ANTENNA MOUNTING DOUBLER ON THE LOWER FUSELAGE. MAINTENANCE REMOVED CORROSION ON ANTENNA MOUNTING DOUBLER, NEGLIGABLE AMOUNT OF MATERIAL REMOVED OK TO TREAT, ALODINE ANTENNA MOUNTING DOUBLER IAW SRM 51-20-03.
